ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Primes of the form x(2) + dy(2) with x 0(mod N) or y O (mod N)

Dukkipati, Ambedkar and Palimar, Sushma (2017) Primes of the form x(2) + dy(2) with x 0(mod N) or y O (mod N). In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 127 (1). pp. 35-43.

[img] PDF
Pro_Ind_Aca_Sci_Mat_Sci_127-1_35_2017.pdf - Published Version
Restricted to Registered users only

Download (327kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s12044-016-0294-3
Item Type: Journal Article
Additional Information: Copy right for this article belongs to the INDIAN ACAD SCIENCES, C V RAMAN AVENUE, SADASHIVANAGAR, P B #8005, BANGALORE 560 080, INDIA
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Id for Latest eprints
Date Deposited: 26 Apr 2017 07:15
Last Modified: 26 Apr 2017 07:15
URI: http://eprints.iisc.ac.in/id/eprint/56596

Actions (login required)

View Item View Item